# SDR AALA20140922004

- Difficulty date: September 22, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 42,504 hours, 20,656 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Part number: 9937490502
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT TRACK CASTING CRACKED.  INSTALLED REPAIR DOUBLER.
